Boundary value problems with bounded nonlinearity and general null-space of the linear part. (English) Zbl 0337.35034


35J65 Nonlinear boundary value problems for linear elliptic equations
35B45 A priori estimates in context of PDEs
Full Text: DOI EuDML


[1] Agmon, S., Douglis, A., Nirenberg, L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary condition I. Comm. pure appl. Math.12, 623–727 (1959) · Zbl 0093.10401
[2] Browder, F.E.: Estimates and existence theorems for elliptic boundary value problems. Proc. nat. Acad. Sci. USA45, 365–372 (1959) · Zbl 0093.29402
[3] Dancer, E.N.: On the Dirichlet problem for weakly nonlinear elliptic partial differential equations. Proc. Royal Soc. Edinburgh. Will appear in Proc. Royal Soc. Edinburgh · Zbl 0466.35038
[4] Fučík, S.: Nonlinear equations with noninvertible linear part. Czechosl. math. J.24, 467–495 (1974) · Zbl 0315.47038
[5] Fučík, S.: Further remark on a theorem by E.M. Landesman and A.C. Lazer. Commentationes math. Univ. Carolinae15, 259–271 (1974)
[6] Fučík, S.: Remarks on some nonlinear boundary value problems. Commentationes math. Univ. Carolinae17, 721–730 (1976)
[7] Fučík, S., Kučera, M., Nečas, J.: Ranges of nonlinear asymptotically linear operators. J. diff. Equations17, 375–394 (1975) · Zbl 0299.47035
[8] Kazdan, J.L., Warner, F.W.: Remarks on some quasilinear elliptic equations. Comm. pure appl. Math.28, 567–597 (1975) · Zbl 0325.35038
[9] Krbec, M.: OnL p-estimates for solutions of elliptic boundary value problems. Commentationes math. Univ. Crrolinae17, 363–375 (1976) · Zbl 0326.35027
[10] Landesman, E.M., Lazer, A.C.: Nonlinear perturbations of linear boundary value problem at resonance, J. Math. Mech.19, 609–623 (1970) · Zbl 0193.39203
[11] Nečas, J.: Les Méthodes Directes en Théorie des Équations Elliptiques. Prague: Academia 1967
[12] Nečas, J.: Sur la régularité des solutions variationnelles des équations elliptiques non-linéaires d’ordre 2k en deux dimensions. Ann. Scuola norm. sup. Pisa, Sci fis. mat., III Ser.21, 427–457 (1967)
[13] Nečas, J.: On the range of nonlinear operators with linear asymptotes which are not invertible. Commentationes math. Univ. Carolinae14, 63–72 (1973)
[14] Williams, S.A.: A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem. J. diff. Equations8, 580–586 (1970) · Zbl 0209.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.